Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An application of Yau's maximum principle to conformally flat spaces


Author: S. I. Goldberg
Journal: Proc. Amer. Math. Soc. 79 (1980), 268-270
MSC: Primary 53C20; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1980-0565352-8
MathSciNet review: 565352
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Results of M. Tani on compact conformally flat manifolds and of M. Okumura on compact hypersurfaces of Euclidean space are extended to complete spaces by an application of S.-T. Yau's ``maximum principle".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20, 53C40

Retrieve articles in all journals with MSC: 53C20, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565352-8
Keywords: Conformally flat, Ricci curvature, scalar curvature
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society